Periodic solutions and approximate symmetries


Unal G.

NONLINEAR DYNAMICS, vol.22, no.1, pp.111-120, 2000 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 1
  • Publication Date: 2000
  • Doi Number: 10.1023/a:1008334314448
  • Title of Journal : NONLINEAR DYNAMICS
  • Page Numbers: pp.111-120

Abstract

Assuming that a dynamical system (DS) has a periodic solution with period T in the neighborhood of an equilibrium, a new DS can be obtained which governs approximately the motion of trajectories in the neighborhood of the periodic orbit. Approximate symmetries and first integrals have been discussed for this DS. The results have been demonstrated on the Helmholtz oscillator.